# SDR AALA20010527

- Difficulty date: March 12, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N1766A
- Make and model: Doug MD-11
- Aircraft serial: 48597
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 20G THROUGH 38G DIM.  REPAIRED EMERGENCY EXIT LIGHT WIRE SPLICE AT SEAT 38G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
